Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 34, Issue 1, 1998
Metadata
 

Quadratic Weyl Representations
Paul Lee Robinson
pp. 1–17
Abstract | Full-Text PDF (1525 KB) | Metadata

Some Remarks on the Symplectic Pairing on the Moduli Space of Representations of the Fundamental Group of Surfaces
Krishnamurthi Guruprasad
pp. 19–25
Abstract | Full-Text PDF (518 KB) | Metadata

A Trace Formula for Discrete Schrödinger Operators
Tomoyuki Shirai
pp. 27–41
Abstract | Full-Text PDF (1090 KB) | Metadata

Singular Solutions and Prolongation of Holomorphic Solutions to Nonlinear Differential Equations
Takao Kobayashi
pp. 43–63
Abstract | Full-Text PDF (1623 KB) | Metadata

Commutators of Foliation Preserving Homeomorphisms for Certain Compact Foliations
Kazuhiko Fukui
pp. 65–73
Abstract | Full-Text PDF (942 KB) | Metadata

Global Existence in Time and Decay Property of Solutions of Boundary Value Problems for Semilinear Hyperbolic Equations of Second Order in the Interior Domain
Akisato Kubo
pp. 75–89
Abstract | Full-Text PDF (1497 KB) | Metadata